# SDR VNAA2016041800018

- Difficulty date: April 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 29,726 hours, 29,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER MISSING ON SIDE PANEL NEXT TO MAIN CABIN DOOR.  MAINTENANCE INSPECTED, INSTALLED AN EMERGENCY EXIT FLOOD LIGHT COVER AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
